標題: New Numerical Results for the Surface Quasi-Geostrophic Equation
作者: Constantin, Peter
Lai, Ming-Chih
Sharma, Ramjee
Tseng, Yu-Hou
Wu, Jiahong
應用數學系
Department of Applied Mathematics
關鍵字: Global regularity;Parallel computation;Surface quasi-geostrophic equation
公開日期: 1-一月-2012
摘要: The question whether classical solutions of the surface quasi-geostrophic (SQG) equation can develop finite-time singularities remains open. This paper presents new numerical computations of the solutions to the SQG equation corresponding to several classes of initial data previously proposed by Constantin et al. (Nonlinearity 7:1495-1533, 1994). By parallelizing the serial pseudo-spectral codes through slab decompositions and applying suitable filters, we are able to simulate these solutions with great precision and on large time intervals. These computations reveal detailed finite-time behavior, large-time asymptotics and key parameter dependence of the solutions and provide information for further investigations on the global regularity issue concerning the SQG equation.
URI: http://dx.doi.org/10.1007/s10915-011-9471-9
http://hdl.handle.net/11536/15305
ISSN: 0885-7474
DOI: 10.1007/s10915-011-9471-9
期刊: JOURNAL OF SCIENTIFIC COMPUTING
Volume: 50
Issue: 1
起始頁: 1
結束頁: 28
顯示於類別:期刊論文


文件中的檔案:

  1. 000298862000001.pdf